MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. SINGLE USE ASPIRATION NEEDLE NA-U401SX; BIOPSY NEEDLE

OLYMPUS MEDICAL SYSTEMS CORP. SINGLE USE ASPIRATION NEEDLE NA-U401SX; BIOPSY NEEDLE
Model Number NA-U401SX-4022
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
Sheath would not sit properly on the needle for ebus it kept retracting during ebus.

Brand Name
SINGLE USE ASPIRATION NEEDLE NA-U401SX
Common Device Name
BIOPSY NEEDLE
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
800 west park drive
westborough MA 01581
MDR Report Key24531189
Report Number24531189
Device Sequence Number10343226
Product Code FCG
UDI-Device Identifier04953170409981
UDI-Public(01)04953170409981
Combination Product (Y/N)N
Initial Reporter StateMT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/20/2026
Report Date (Section F) 02/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberNA-U401SX-4022
Device Catalogue NumberR5000692
Device Lot NumberNA-U4015X4022
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Date Report to Manufacturer03/06/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/06/2026
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA02/20/2026